MathSciNet Relay Station
MathSciNet bibliographic data
MR63602 (16,149d) 60.0X
Segal, I. E. Abstract probability spaces and a theorem of Kolmogoroff. Amer. J. Math. 76, (1954). 721–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement